Czechoslovak Mathematical Journal, Vol. 58, No. 1, pp. 173-181, 2008

The exactness of the projective limit functor on the category of quotients of Frechet spaces

Belmesnaoui Aqzzouz

Belmesnaoui Aqzzouz, Universite Ibn Tofail, Faculte des Sciences, Departement de Mathematiques, Laboratoire d'Analyse Fonctionnelle, Harmonique et Complexe, B.P. 133, Kenitra, Morocco, e-mail: baqzzouz@hotmail.com

Abstract: We give conditions under which the functor projective limit is exact on the category of quotients of Frechet spaces of L. Waelbroeck [18].

Keywords: quotient d'espaces de Frechet, limite projective

Classification (MSC 2000): 46M05, 46M15, 46M40


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]